American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Chjan C. Lim. On singular Hamiltonians: the existence of quasi-periodic solutions and nonlinear stability. Bull. Amer. Math. Soc. 20 (1989) 35-40. MR 955317.
Abstract, references, and article information   
View Article: PDF

[2] L. E. Fraenkel and M. S. Berger. A global theory of steady vortex rings in an ideal fluid. Bull. Amer. Math. Soc. 79 (1973) 806-810. MR 0320555.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1